# SDR ASOA06135

- Difficulty date: January 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Component: Emer Exit Sign, Bruce
- Component part number: BR9279106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EXIT SIGN, NEAR THE FORWARD CLOSET, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT SIGN, NEAR THE FWD CLOSET.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
